Jump to content

Welcome to Grasscity Forums - Register now for FREE
Register now to gain access to all of our features, it's FREE and only takes one minute.
Once registered and logged in, you will be able to create topics, post replies to existing threads, give reputation to your fellow members, get your own private messenger, post status updates, manage your profile and so much more. This message will be removed once you have signed in.
Create an Account

can i get high off this?


  • Please log in to reply
 

#1
mistertr1ck

mistertr1ck

    Banned

  • Banned by Moderators
  • 514 posts
so i just got these "IBUPROFEN 600mg" pills to help the pain go away in a recent ankle sprain... can i get high off this shit?

Similar Topics: can i get high off this?     x


#2
mushroomsatsuji

mushroomsatsuji

    Banned

  • Banned by Moderators
  • 28,032 posts
No, you will just die. Im not sure if 600mg will kill, though

#3
TokinBlue

TokinBlue

    Banned

  • Banned by Moderators
  • 8,731 posts
Well, normally, i would say no. But i read through a few erowid experiences real quick about it and apparently a few people claim in combination to other drugs (vicoden or hydrocodone) it adds a nice pleasant feeling.

I would imagine by itself, no you won't get "high". You can buy ibuprofen at kroger, just not in 600mg pills.


To mushroom: I believe size is a variant in ibuprofen useage. I was prescribed 800mg ibuprofen years ago, take one every 4-6 hours.

#4
xtrmdrummer1

xtrmdrummer1

    We Just Got Served Team!

  • Registered Upgraded
  • PipPipPip
  • 71 posts
Be reallly careful with Ibuprofen. In larger doses, it can make you bleed in your stomach. Suggested to take it with milk to help coat your stomach and what not. Better off finding a Vic and a few brews o.O

#5
88or89

88or89

    Registered User

  • Registered Upgraded
  • 223 posts
Ibuprofen is like Advil. All I hear is that it makes your stomach hurt. If you want a cheap OTC that will actually fuck you up, go with some Robitussin.

#6
CHRONIKKKK

CHRONIKKKK

    The Sound Chemist ::::

  • Old School
  • 2,037 posts
yeah dude NO WAY dont take more than the recomanded dose ibuprofen has no recreational value

#7
thesoftparade

thesoftparade

    Registered User

  • Registered Upgraded
  • 1,725 posts
no, that's advil lol

#8
Rasta_Man

Rasta_Man

    Banned

  • Banned by Moderators
  • 11,175 posts
Some facts:

Human toxicology

Ibuprofen overdose has become common since it was licensed for over-the-counter use. There are many overdose experiences reported in the medical literature.<sup class="reference" id="_ref-AnnEmergMed1990-McElwee_0">[9]</sup> Human response in cases of overdose ranges from absence of symptoms to fatal outcome in spite of intensive care treatment. Most symptoms are an excess of the pharmacological action of ibuprofen and include abdominal pain, nausea, vomiting, drowsiness, dizziness, headache, tinnitus, and nystagmus. Rarely more severe symptoms such as gastrointestinal bleeding, seizures, metabolic acidosis, hyperkalaemia, hypotension, bradycardia, tachycardia, atrial fibrillation, coma, hepatic dysfunction, acute renal failure, cyanosis, respiratory depression, and cardiac arrest have been reported.<sup class="reference" id="_ref-medtox1986-vale_0">[10]</sup>. The severity of symptoms varies with the ingested dose and the time elapsed, however, individual sensitivity also plays an important role. Generally, the symptoms observed with an overdose of ibuprofen are similar to the symptoms caused by overdoses of other NSAIDs.
There is little correlation between severity of symptoms and measured ibuprofen plasma levels. Toxic effects are unlikely at doses below 100 mg/kg but can be severe above 400 mg/kg;<sup class="reference" id="_ref-Clinicalmedicine2003-Volans_0">[11]</sup> however, large doses do not indicate that the clinical course is likely to be lethal.<sup class="reference" id="_ref-ClinToxicol2000-Seifert_0">[12]</sup> It is not possible to determine a precise lethal dose, as this may vary with age, weight, and concomitant diseases of the individual patient.



#9
illinisbII

illinisbII

    Banned

  • Banned by Moderators
  • 2,473 posts
you should go huff some gasoline or spray paint or something that will get you high :rolleyes:




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users